# SDR UALA2012051102761

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 49,833 hours, 13,397 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Part number: RDAM8005A
- Condition: Distorted
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SPEAKER ABOVE 3HJ SOUND IS DISTORTED.   REPLACED SPEAKER.  OPS OK.
